Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients
| Parent link: | Theoretical and Mathematical Physics Vol. 189, iss. 3.— 2016.— [P. 1726-1733] |
|---|---|
| Corporate Author: | |
| Other Authors: | , , , |
| Summary: | Title screen We discuss several examples of generating apparent singular points as a result of differentiating particular homogeneous linear ordinary differential equations with polynomial coefficients and formulate two general conjectures on the generation and removal of apparent singularities in arbitrary Fuchsian differential equations with polynomial coefficients. We consider a model problem in polymer physics. Режим доступа: по договору с организацией-держателем ресурса |
| Published: |
2016
|
| Subjects: | |
| Online Access: | https://doi.org/10.1134/S0040577916120059 |
| Format: | Electronic Book Chapter |
| KOHA link: | https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=656054 |